Duality in the problems of optimal control described by first-order partial differential inclusions

Mahmudov E. N.

OPTIMIZATION, vol.59, no.4, pp.589-599, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.1080/02331930802434666
  • Title of Journal : OPTIMIZATION
  • Page Numbers: pp.589-599


On the basis of the apparatus of locally conjugate mappings, a sufficient condition for optimality is derived for the non-convex problem and duality theorems are proved. A sufficient condition for an extremum is an extremal relation for the direct and dual problem.